# SDR CA140507007

- Difficulty date: February 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 4,902 hours
- Engine: Pwa PT6A60A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Frozen
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT DEPARTED,  WEATHER IFR SNOW OVER THE PREVIOUS 8 HRS APPROXIMATELY 1-3 CMSIC TAKEOFF.  ON THE TAKEOFF ROLL THE LT MAIN GEAR WENT THROUGH SNOW.  DURING THE FLIGHT IT WAS DECIDED THAT THE PIC WOULD HAVE CONTROL FOR THE LANDING.  ON LANDING RUNWAY BOTH LT MAIN GEAR HAD FROZEN BRAKES AND DID NOT TURN, SKIDDING THE TIRES.  MAINTAINED DIRECTIONAL CONTROL USE DIFFERENTIAL THRUST AND EXITED NORTH ON A TAXIWAY TO CLEAR THE RUNWAY, AS THE PIC DID NOT WANT TO CAUSE TRAFFIC DELAYS BY BLOCKING THE RUNWAY HE TAXIED PASSED THE HOLD LINE AND STOPPED AS HE DID NOT KNOW THE CONDITION OF THE TIRES/WHEELS AND DID NOT WANT TO CAUSE POSSIBLE FURTHER DAMAGE AT THIS TIME.  HE ADVISED TOWER THAT WE HAD BLOWN TIRES ON THE RUNWAY.  THE PIC THEN CALLED MAINTENANCE TO ARRANGE TRANSPORT FOR PASSENGERS TO HANGER AND ARRANGE TO HAVE TIRE CHANGED AND PLANE TOWED THE REST OF THE WAY TO HANGER.
